# SDR FDEA202203081165

- Difficulty date: March 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: ACA7593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: MAIN DECK L/H SIDE STA APROX. 745 - 785 LBL 8.5 HAS EXISTING SEAT   TRACK REPAIR DOT 35. REPAIRED PER SRM 53-00-52 FIG.201, REPAIR 1.
